MAUDE Adverse Event Report: MEDTRONIC, INC COUGAR XT; WIRE, GUIDE, CATHETER

MEDTRONIC, INC COUGAR XT; WIRE, GUIDE, CATHETER
Model Number LVCXT190J
Medical Device Problem Codes Material Fragmentation (1261); Device Or Device Fragments Location Unknown (2590)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the distal end of the guidewire sheared off and was left in a branch of the coronary sinus.The implanter was unable to re-access the branch to try to retrieve the fragment.No further patient complications have been reported as a result of this event.

Brand Name
COUGAR XT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7492786
Report Number1220452-2018-00046
Device Sequence Number13879271
Product Code DQX
UDI-Device Identifier20643169453290
UDI-Public20643169453290
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K032899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2020
Device Model NumberLVCXT190J
Device Catalogue NumberLVCXT190J
Device Lot NumberG17A04664
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age80 YR